# SDR 0556

- Difficulty date: September 1, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 51,571 hours, 39,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH LONG CRACK IN SKIN AT STATION 867+2 STRINGER 24R.
